# SDR DHL2006788002

- Difficulty date: February 21, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY EXIT LIGHTS ARE INOP.   R&R BATTERIES IN EMERGENCY EXIT LIGHT ASSY IN COCKPIT OPSCK NORMAL IAW M/M 33-50-101. R&R EMERGENCY LIGHT ASSY IN FWD ENTRY OPS CK NORMAL IAW M/M33-50-101.BATTERIES P/N MISC-062
